# SDR FOTR/20198/13037

- Difficulty date: November 20, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 500
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LT L/E WING BETWEEN WINGTIP LENS AND NR 1 SLAT.  REMOVED PANEL & RIB AT LT L/E WING BETWEEN WINGTIP & NR 1 SLAT IAW SRM 51-30-2. HEAT TREATED RIB FROM 2024-0 .040" TO 2024-T4 IAW FASI ENG REPORT NR2-371-53-801 REV A.  NEW RIB MATERIAL USED 2024-0 .040" PO F29146179, DIM 22.1250" X 5.5" IAW SRM 57-20-2, FIG 1 & 51-20-01. TREATED AND PRIMED NEW RIB IAW SRM 51-10-2. INSTALLED NEW RIB & PANEL IAW SRM 51-30-2.
